# SDR CA080808001

- Difficulty date: August 7, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 61,470 hours
- Engine: Ge CF680C2*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Attach Fitting
- Part number: A5341130500200
- Condition: Broken
- Location: Nlg Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON LDG GEAR UP SELECTION NOSE GEAR SHOWED UNSAFE DOOR NOT UP. ECAM/QRH CARRIED OUT.  ACFT RETURNED TO THE STATION.  FOUND NLG UP LOCK ACTUATOR ATTACHMENT FITTING ASSY P/N A5341130500200 WITH BROKEN LUGS. NEW ATTACHMENT FITTING INSTALLED.
